# SDR CA060129018

- Difficulty date: December 28, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Emb EMB110*
- Engine: Pwa PT6A34
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Fractured
- Location: Gas Generator
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, Z
- Precautionary procedure: E

## Discrepancy

DURING CRUISE, ENGINE EXPERIENCED AN UNCOMMANDED POWER REDUCTION ACCOMPANIED BY NOISE.  ENGINE WAS SHUT DOWN IN FLIGHT.  SUBSEQUENT INSPECTION  REVEALED FRACTURED COMPRESSOR TURBINE BLADES.
